# SDR ASAA2015022610803

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,964 hours, 2,887 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTERING TERMINAL AREA, LOST USE OF BOTH FMC'S WITH VTK FLAG ON CAPT'S ND.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836, LT FMC RESTORED WITH NO OTHER FAULTS NOTED. ACFT OK FOR SERVICE.
